# SDR SWAA2023020297379

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 11,214 hours, 4,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLAS LIGHT RED LED ILLUMINATED DURING TEST<[01] R AND R FLT DECK EMERGENCY FLASHLIGHT AND CKS OK REF AMM 25-64-00. MEL/PLAC REMOVED
